# SDR 6GTA201812110009

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N2304D
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692154
- Aircraft time: 3,325 hours, 3,000 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Software
- Part number: MULTIPLE
- Part serial: SYSID25EA1D15D
- Condition: Incorrect
- Location: Zone 200
- Part time: 3,325 hours, 3,000 cycles
- Component: G1000, Garmin Intl, VER72015
- Component part number: MULTIPLE
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT G1000 SYSTEM SHOWED VERSION 17, BUT THERE WAS NO LOG ENTRY FOR APPLICATION OF SERVICE LETTER 1194. A SOFTWARE MISMATCH ERROR WAS NOTED ON A GFC COMPONENT AT 3299 HOURS AND THAT ONE COMPONENT SOFTWARE WAS RELOADED AND ALL SYSTEMS APPEARED TO OPERATE NORMALLY. AIRCRAFT WAS FLOWN FOR APPROXIMATELY 25 HOURS WITHOUT ANY ANOMOLIES.  TWO DAYS BEFORE FAILURE, G1000 WAS PLACED IN MAINTENANCE MODE TO CHECK GDU SOFTWARE VERSION TO SEE IF IT WAS CAPABLE OF LP APPROACHES.  THE NEXT FLIGHT AFTER THAT, THE FIRST INDICATION OF A PROBLEM WAS THREE LOUD CLICKS IN THE HEAD SET AND APPARENT REBOOTING OF THE AUDIO PANEL AS THE SYSTEM STARTED.  THE ACTIVE FREQUENCY DISPLAYED IN THE GDU WAS WHITE INSTEAD OF GREEN, BUT RADIOS APPEARED TO OPERATE NORMALLY. AN AFCS FLAG WAS NOTED IN THE PILOT PFD. RESETTING THE AUTO PILOT AND PITCH TRIM CIRCUIT BREAKERS DID NOT CLEAR THE FLAG.  MANUAL ELECTRIC TRIM DID NOT FUNCTION.  AFTER TAKEOFF, A WARNING THAT THE TRANSPONDER WAS INOPERATIVE WAS NOTED AND THE TRANSPONDER CYCLED BETWEEN ON, STBY, AND FAIL. FLIGHT WAS DISCONTINUED AND AIRCRAFT RETURNED TO BASE.  FOLLOWING GARMIN TECHNICAL SUPPORT ADVICE, A COMPLETE SOFTWARE RELOAD OF VERSION 15 WAS ACCOMPLISHED WHICH RECTIFIED ALL ISSUES.
